JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERALIZATION OF THE ZERO-DIVISOR GRAPH FOR MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GENERALIZATION OF THE ZERO-DIVISOR GRAPH FOR MODULES
Safaeeyan, Saeed; Baziar, Mohammad; Momtahan, Ehsan;
  PDF(new window)
 Abstract
Let R be a commutative ring with identity and M an R-module. In this paper, we associate a graph to M, say , such that when M
 Keywords
module;zero-divisor graph of modules;girth;diameter;complete bipartite graph;
 Language
English
 Cited by
1.
Zero-divisor graphs for modules over integral domains, Journal of Algebra and Its Applications, 2016, 1750087  crossref(new windwow)
2.
A conception of zero-divisor graph for categories of modules, Journal of Algebra and Its Applications, 2016, 15, 01, 1650012  crossref(new windwow)
3.
ON GRAPHS ASSOCIATED WITH MODULES OVER COMMUTATIVE RINGS, Journal of the Korean Mathematical Society, 2016, 53, 5, 1167  crossref(new windwow)
 References
1.
G. Aalipour, S. Akbari, M. Behboodi, R. Nikandish, M. J. Nikmehr, and F. Shaveisi, The classification of the annihilating-ideal graphs of commutative rings, Algebra Colloquium, (to appear).

2.
S. Akbari and A. Mohammadian, On zero-divisor graphs of finite rings, J. Algebra 314 (2007), no. 1, 168-184. crossref(new window)

3.
D. F. Anderson, M. C. Axtell, and J. A. Stickles, Jr., Zero-divisor graphs in commutative rings, in Commutative Algebra, Noetherian and Non-Noetherian Perspectives (M. Fontana, S.-E. Kabbaj, B. Olberding, I. Swanson, Eds.), 23-45, Springer-Verlag, New York, 2011.

4.
D. F. Anderson, A. Frazier, A. Lauve, and P. S. Livingston, The zero-divisor graph of a commutative ring, II, in: Lecture Notes in Pure and Appl. Math., vol. 220, pp. 61-72, Dekker, New York, 2001.

5.
D. F. Anderson and P. S. Livingston, The zero-divisor graph of a commutative ring, J. Algebra 217 (1999), no. 2, 434-447. crossref(new window)

6.
D. F. Anderson and S. B. Mulay, On the diameter and girth of a zero-divisor graph, J. Pure Appl. Algebra 210 (2007), no. 2, 543-550. crossref(new window)

7.
F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer-Verlag, New York, 1992.

8.
M. Baziar, E. Momtahan, and S. Safaeeyan, A zero-divisor graph for modules with respect to their (first) dual, J. Algebra Appl. 12 (2013), no. 2, 1250151, 11 pp. crossref(new window)

9.
M. Baziar, E. Momtahan, and S. Safaeeyan, A zero-divisor graph for modules with respect to elements of their (first) dual, submitted to Bull. of IMS.

10.
I. Beck, Coloring of commutative rings, J. Algebra 116 (1988), no. 1, 208-226. crossref(new window)

11.
M. Behboodi, Zero divisor graphs for modules over commutative rings, J. Commut. Algebra 4 (2012), no. 2, 175-197. crossref(new window)

12.
M. Behboodi and Z. Rakeei, The annihilating-ideal graph of commutative rings I, J. Algebra Appl. 10 (2011), no. 4, 727-739. crossref(new window)

13.
M. Behboodi and Z. Rakeei, The annihilating-ideal graph of commutative rings II, J. Algebra Appl. 10 (2011), no. 4, 740-753.

14.
D. Lu and T. Wu, On bipartite zero-divisor graphs, Discrete Math. 309 (2009), no. 4, 755-762. crossref(new window)

15.
J. Dauns and L. Fuchs, Infinite Goldie dimensions, J. Algebra 115 (1988), no. 2, 297-302. crossref(new window)

16.
F. DeMeyer and K. Schneider, Automorphisms and zero-divisor graphs of commutative rings, Internat. J. Commutative Rings 1 (2002), no. 3, 93-106.

17.
S. B. Mulay, Cycles and symmetries of zero-divisors, Comm. Algebra 30 (2002), no. 7, 3533-3558. crossref(new window)

18.
S. P. Redmond, The zero-divisor graph of a non-commutative ring, Internat. J. Commutative Rings 1 (2002), no. 4, 203-211.

19.
D. B. West, Introduction to Graph Theory, 2nd ed., Prentice Hall, Upper Saddle River, 2001.

20.
R. Wisbauer, Foundations of Modules and Ring Theory, Gordon and Breach Reading 1991.